EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2014, volume 124, articles 12

Infinite horizon stopping problems with (nearly) total reward criteria pp. 3887-3920 Downloads
Jan Palczewski and Łukasz Stettner
Probabilistic interpretation for a system of quasilinear parabolic partial differential equation combined with algebra equations pp. 3921-3947 Downloads
Zhen Wu and Zhiyong Yu
Probabilistic approach for semi-linear stochastic fractal equations pp. 3948-3964 Downloads
Yingchao Xie, Qi Zhang and Xicheng Zhang
Resolvent metric and the heat kernel estimate for random walks pp. 3965-3985 Downloads
Andras Telcs and Vincenzo Vespri
A class of asymptotically self-similar stable processes with stationary increments pp. 3986-4011 Downloads
Sami Umut Can
An invariance principle for stationary random fields under Hannan’s condition pp. 4012-4029 Downloads
Dalibor Volný and Yizao Wang
New sufficient conditions of existence, moment estimations and non confluence for SDEs with non-Lipschitzian coefficients pp. 4030-4049 Downloads
Guangqiang Lan and Jiang-Lun Wu
Optimal expulsion and optimal confinement of a Brownian particle with a switching cost pp. 4050-4079 Downloads
Robert C. Dalang and Laura Vinckenbosch
A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis pp. 4080-4119 Downloads
Tiziano De Angelis and Giorgio Ferrari
The coalescent point process of multi-type branching trees pp. 4120-4148 Downloads
Lea Popovic and Mariolys Rivas
Exponential bounds for convergence of entropy rate approximations in hidden Markov models satisfying a path-mergeability condition pp. 4149-4170 Downloads
Nicholas F. Travers
Embedding binary sequences into Bernoulli site percolation on Z3 pp. 4171-4181 Downloads
M.R. Hilário, B.N.B. de Lima, P. Nolin and V. Sidoravicius
On the hitting times of continuous-state branching processes with immigration pp. 4182-4201 Downloads
Xan Duhalde, Clément Foucart and Chunhua Ma
Elements related to the largest complete excursion of a reflected BM stopped at a fixed time. Application to local score pp. 4202-4223 Downloads
Claudie Chabriac, Agnès Lagnoux, Sabine Mercier and Pierre Vallois
On the independence of the value function for stochastic differential games of the probability space pp. 4224-4243 Downloads
N.V. Krylov
Robustness of exponential dichotomies in mean pp. 4244-4265 Downloads
Luis Barreira and Claudia Valls
On the eigenvalue process of a matrix fractional Brownian motion pp. 4266-4282 Downloads
David Nualart and Victor Pérez-Abreu

2014, volume 124, articles 11

Cylindrical fractional Brownian motion in Banach spaces pp. 3507-3534 Downloads
E. Issoglio and M. Riedle
A stochastic approach to the harmonic map heat flow on manifolds with time-dependent Riemannian metric pp. 3535-3552 Downloads
Hongxin Guo, Robert Philipowski and Anton Thalmaier
Limit theorems for strongly and intermediately supercritical branching processes in random environment with linear fractional offspring distributions pp. 3553-3577 Downloads
Christian Böinghoff
Explicit solutions to quadratic BSDEs and applications to utility maximization in multivariate affine stochastic volatility models pp. 3578-3611 Downloads
Anja Richter
Dirichlet heat kernel for unimodal Lévy processes pp. 3612-3650 Downloads
Krzysztof Bogdan, Tomasz Grzywny and Michał Ryznar
A conditionally sure ergodic theorem with an application to percolation pp. 3651-3660 Downloads
Michael Keane and Masato Takei
Escape times for branching processes with random mutational fitness effects pp. 3661-3697 Downloads
Jasmine Foo, Kevin Leder and Junfeng Zhu
Front velocity and directed polymers in random medium pp. 3698-3723 Downloads
Aser Cortines
Determinantal martingales and noncolliding diffusion processes pp. 3724-3768 Downloads
Makoto Katori
A strictly stationary β-mixing process satisfying the central limit theorem but not the weak invariance principle pp. 3769-3781 Downloads
Davide Giraudo and Dalibor Volný
Central limit theorem for functionals of two independent fractional Brownian motions pp. 3782-3806 Downloads
David Nualart and Fangjun Xu
Singularity of full scaling limits of planar nearcritical percolation pp. 3807-3818 Downloads
Simon Aumann
Measurability of semimartingale characteristics with respect to the probability law pp. 3819-3845 Downloads
Ariel Neufeld and Marcel Nutz
On the Tanaka formula for the derivative of self-intersection local time of fractional Brownian motion pp. 3846-3868 Downloads
Paul Jung and Greg Markowsky
Stochastic differential equations driven by G-Brownian motion and ordinary differential equations pp. 3869-3885 Downloads
Peng Luo and Falei Wang

2014, volume 124, articles 9

Ergodicity for time-changed symmetric stable processes pp. 2799-2823 Downloads
Zhen-Qing Chen and Jian Wang
Limiting distribution for the maximal standardized increment of a random walk pp. 2824-2867 Downloads
Zakhar Kabluchko and Yizao Wang
Hedging of defaultable claims in a structural model using a locally risk-minimizing approach pp. 2868-2891 Downloads
Ramin Okhrati, Alejandro Balbás and José Garrido
Backward SDEs driven by Gaussian processes pp. 2892-2916 Downloads
Christian Bender
A general study of extremes of stationary tessellations with examples pp. 2917-2953 Downloads
Nicolas Chenavier
Quasi-likelihood analysis for nonsynchronously observed diffusion processes pp. 2954-3008 Downloads
Teppei Ogihara and Nakahiro Yoshida
Information, no-arbitrage and completeness for asset price models with a change point pp. 3009-3030 Downloads
Claudio Fontana, Zorana Grbac, Monique Jeanblanc and Qinghua Li
Reflected BSDEs and robust optimal stopping for dynamic risk measures with jumps pp. 3031-3054 Downloads
Marie-Claire Quenez and Agnès Sulem
Two-sided estimates for the transition densities of symmetric Markov processes dominated by stable-like processes in C1,η open sets pp. 3055-3083 Downloads
Kyung-Youn Kim and Panki Kim
Generalized Gaussian bridges pp. 3084-3105 Downloads
Tommi Sottinen and Adil Yazigi
An excursion approach to maxima of the Brownian bridge pp. 3106-3120 Downloads
Mihael Perman and Jon A. Wellner
The multifractal nature of Volterra–Lévy processes pp. 3121-3145 Downloads
Eyal Neuman

2014, volume 124, articles 8

Localization of Wiener functionals of fractional regularity and applications pp. 2543-2582 Downloads
Kai He, Jiagang Ren and Hua Zhang
Solvability of forward–backward stochastic partial differential equations pp. 2583-2604 Downloads
Hong Yin
Operator self-similar processes and functional central limit theorems pp. 2605-2627 Downloads
Vaidotas Characiejus and Alfredas Račkauskas
BSDEs under partial information and financial applications pp. 2628-2653 Downloads
Claudia Ceci, Alessandra Cretarola and Francesco Russo
Splitting multidimensional BSDEs and finding local equilibria pp. 2654-2671 Downloads
Christoph Frei
Multi-player stopping games with redistribution of payoffs and BSDEs with oblique reflection pp. 2672-2698 Downloads
Tianyang Nie and Marek Rutkowski
Limit theorems for the pre-averaged Hayashi–Yoshida estimator with random sampling pp. 2699-2753 Downloads
Yuta Koike
Scenery reconstruction on finite abelian groups pp. 2754-2770 Downloads
Hilary Finucane, Omer Tamuz and Yariv Yaari
Asymptotic behaviour of an infinitely-many-alleles diffusion with symmetric overdominance pp. 2771-2798 Downloads
Youzhou Zhou

2014, volume 124, articles 5

The stochastic fluid–fluid model: A stochastic fluid model driven by an uncountable-state process, which is a stochastic fluid model itself pp. 1741-1772 Downloads
Nigel G. Bean and O’Reilly, Małgorzata M.
Two population models with constrained migrations pp. 1773-1812 Downloads
Raoul Normand
Forward–backward systems for expected utility maximization pp. 1813-1848 Downloads
Ulrich Horst, Ying Hu, Peter Imkeller, Anthony Réveillac and Jianing Zhang
Intersection local times for interlacements pp. 1849-1880 Downloads
Jay Rosen
Approximations of non-smooth integral type functionals of one dimensional diffusion processes pp. 1881-1909 Downloads
A. Kohatsu-Higa, A. Makhlouf and H.L. Ngo
Representation of Gaussian isotropic spin random fields pp. 1910-1941 Downloads
Paolo Baldi and Maurizia Rossi
Limit theorems for power variations of ambit fields driven by white noise pp. 1942-1973 Downloads
Mikko S. Pakkanen
Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise pp. 1974-2002 Downloads
Michael Röckner, Rongchan Zhu and Xiangchan Zhu

2014, volume 124, articles 4

Level set percolation for random interlacements and the Gaussian free field pp. 1469-1502 Downloads
Pierre-François Rodriguez
Random walks in cones: The case of nonzero drift pp. 1503-1518 Downloads
Jetlir Duraj
Stochastic equations of super-Lévy processes with general branching mechanism pp. 1519-1565 Downloads
Hui He, Zenghu Li and Xu Yang
Comparison inequalities on Wiener space pp. 1566-1581 Downloads
Ivan Nourdin, Giovanni Peccati and Frederi G. Viens
Lp estimates for fully coupled FBSDEs with jumps pp. 1582-1611 Downloads
Juan Li and Qingmeng Wei
A general correlation inequality and the Almost Sure Local Limit Theorem for random sequences in the domain of attraction of a stable law pp. 1612-1626 Downloads
Rita Giuliano and Zbigniew S. Szewczak
Well-posedness of the stochastic KdV–Burgers equation pp. 1627-1647 Downloads
Geordie Richards
On geometric and algebraic transience for discrete-time Markov chains pp. 1648-1678 Downloads
Yong-Hua Mao and Yan-Hong Song
BSDEs driven by time-changed Lévy noises and optimal control pp. 1679-1709 Downloads
Giulia Di Nunno and Steffen Sjursen
Generalized Hermite processes, discrete chaos and limit theorems pp. 1710-1739 Downloads
Shuyang Bai and Murad S. Taqqu

2014, volume 124, articles 3

Approximation of stationary solutions to SDEs driven by multiplicative fractional noise pp. 1197-1225 Downloads
Serge Cohen, Fabien Panloup and Samy Tindel
Riemann-integration and a new proof of the Bichteler–Dellacherie theorem pp. 1226-1235 Downloads
M. Beiglböck and P. Siorpaes
Estimation for stochastic damping hamiltonian systems under partial observation—I. Invariant density pp. 1236-1260 Downloads
Patrick Cattiaux, José R. León and Clémentine Prieur
Log-Harnack inequality for mild solutions of SPDEs with multiplicative noise pp. 1261-1274 Downloads
Feng-Yu Wang and Tusheng Zhang
Some results on general quadratic reflected BSDEs driven by a continuous martingale pp. 1275-1302 Downloads
Arnaud Lionnet
Unavoidable collections of balls for isotropic Lévy processes pp. 1303-1334 Downloads
Ante Mimica and Zoran Vondraček
Fractional diffusion limit for a stochastic kinetic equation pp. 1335-1367 Downloads
Sylvain De Moor
Monotonicity of the reflected Bessel transition density on the diagonal pp. 1368-1407 Downloads
Van Vo
Occupation times of intervals until first passage times for spectrally negative Lévy processes pp. 1408-1435 Downloads
Ronnie L. Loeffen, Jean-François Renaud and Xiaowen Zhou
Fluid limits of many-server queues with abandonments, general service and continuous patience time distributions pp. 1436-1468 Downloads
Alexander Walsh Zuñiga

2014, volume 124, articles 2

Multilevel Monte Carlo simulation for Lévy processes based on the Wiener–Hopf factorisation pp. 985-1010 Downloads
A. Ferreiro-Castilla, A.E. Kyprianou, R. Scheichl and G. Suryanarayana
Joint temporal and contemporaneous aggregation of random-coefficient AR(1) processes pp. 1011-1035 Downloads
Vytautė Pilipauskaitė and Donatas Surgailis
The Quicksort process pp. 1036-1054 Downloads
Mahmoud Ragab and Uwe Roesler
Mirror and synchronous couplings of geometric Brownian motions pp. 1055-1069 Downloads
Saul D. Jacka, Aleksandar Mijatović and Dejan Širaj
A limit theorem for moving averages in the α-stable domain of attraction pp. 1070-1083 Downloads
Bojan Basrak and Danijel Krizmanić
First exit time from a bounded interval for pseudo-processes driven by the equation ∂/∂t=(−1)N−1∂2N/∂x2N pp. 1084-1111 Downloads
Aimé Lachal
A numerical algorithm for a class of BSDEs via the branching process pp. 1112-1140 Downloads
Pierre Henry-Labordère, Xiaolu Tan and Nizar Touzi
Diffusions of multiplicative cascades pp. 1141-1169 Downloads
Tom Alberts and Ben Rifkind
Comparison theorem, Feynman–Kac formula and Girsanov transformation for BSDEs driven by G-Brownian motion pp. 1170-1195 Downloads
Mingshang Hu, Shaolin Ji, Shige Peng and Yongsheng Song

2014, volume 124, articles 1

Invariance principles for generalized domains of semistable attraction pp. 1-17 Downloads
Wensheng Wang
Limit theory for the largest eigenvalues of sample covariance matrices with heavy-tails pp. 18-50 Downloads
Richard A. Davis, Oliver Pfaffel and Robert Stelzer
Parametric inference for discretely observed multidimensional diffusions with small diffusion coefficient pp. 51-80 Downloads
Romain Guy, Catherine Larédo and Elisabeta Vergu
Integral representation of martingales motivated by the problem of endogenous completeness in financial economics pp. 81-100 Downloads
Dmitry Kramkov and Silviu Predoiu
On signed measure valued solutions of stochastic evolution equations pp. 101-122 Downloads
Bruno Rémillard and Jean Vaillancourt
Functional inequalities for nonlocal Dirichlet forms with finite range jumps or large jumps pp. 123-153 Downloads
Xin Chen and Jian Wang
Multi-dimensional smoothing transformations: Existence, regularity and stability of fixed points pp. 154-198 Downloads
Federico Bassetti and Daniel Matthes
On a stochastic Leray-α model of Euler equations pp. 199-219 Downloads
David Barbato, Hakima Bessaih and Benedetta Ferrario
Harnack inequality on configuration spaces: The coupling approach and a unified treatment pp. 220-234 Downloads
Chang-Song Deng
Global uniform boundary Harnack principle with explicit decay rate and its application pp. 235-267 Downloads
Panki Kim, Renming Song and Zoran Vondraček
Maximum likelihood estimator consistency for a ballistic random walk in a parametric random environment pp. 268-288 Downloads
Francis Comets, Mikael Falconnet, Oleg Loukianov, Dasha Loukianova and Catherine Matias
Backward stochastic differential equations associated to jump Markov processes and applications pp. 289-316 Downloads
Fulvia Confortola and Marco Fuhrman
Upper escape rate of Markov chains on weighted graphs pp. 317-347 Downloads
Xueping Huang and Yuichi Shiozawa
Asymptotic behavior of central order statistics from stationary processes pp. 348-372 Downloads
Anna Dembińska
On the characterisation of honest times that avoid all stopping times pp. 373-384 Downloads
Constantinos Kardaras
A functional limit theorem for stochastic integrals driven by a time-changed symmetric α-stable Lévy process pp. 385-410 Downloads
Enrico Scalas and Noèlia Viles
The characteristic polynomial of a random permutation matrix at different points pp. 411-439 Downloads
K. Dang and D. Zeindler
A Sobolev space theory for parabolic stochastic PDEs driven by Lévy processes on C1-domains pp. 440-474 Downloads
Kyeong-Hun Kim
Weak approximation of averaged diffusion processes pp. 475-504 Downloads
Emmanuel Gobet and Mohammed Miri
A strong law of large numbers for super-stable processes pp. 505-521 Downloads
Michael A. Kouritzin and Yan-Xia Ren
A mixed-step algorithm for the approximation of the stationary regime of a diffusion pp. 522-565 Downloads
Gilles Pagès and Fabien Panloup
Loop-erased random walk on the Sierpinski gasket pp. 566-585 Downloads
Kumiko Hattori and Michiaki Mizuno
Moment boundedness of linear stochastic delay differential equations with distributed delay pp. 586-612 Downloads
Zhen Wang, Xiong Li and Jinzhi Lei
Approximating Markov chains and V-geometric ergodicity via weak perturbation theory pp. 613-638 Downloads
Loïc Hervé and James Ledoux
Almost sure explosion of solutions to stochastic differential equations pp. 639-645 Downloads
Pao-Liu Chow and Rafail Khasminskii
A martingale decomposition for quadratic forms of Markov chains (with applications) pp. 646-677 Downloads
Yves Atchade and Matias Cattaneo
Stochastic integration with respect to multifractional Brownian motion via tangent fractional Brownian motions pp. 678-708 Downloads
Joachim Lebovits, Jacques Lévy Véhel and Erick Herbin
On the solution of general impulse control problems using superharmonic functions pp. 709-729 Downloads
Sören Christensen
Adaptive nonparametric estimation for Lévy processes observed at low frequency pp. 730-758 Downloads
Johanna Kappus
Backward stochastic differential equations driven by G-Brownian motion pp. 759-784 Downloads
Mingshang Hu, Shaolin Ji, Shige Peng and Yongsheng Song
Stochastic variational inequalities with jumps pp. 785-811 Downloads
Adrian Zălinescu
On stochastic integration for volatility modulated Lévy-driven Volterra processes pp. 812-847 Downloads
Ole Barndorff-Nielsen, Fred Espen Benth, Jan Pedersen and Almut Veraart
Spectral computations for birth and death chains pp. 848-882 Downloads
Guan-Yu Chen and Laurent Saloff-Coste
Non-parametric adaptive estimation of the drift for a jump diffusion process pp. 883-914 Downloads
Émeline Schmisser
Infinitesimal generators of q-Meixner processes pp. 915-926 Downloads
Wlodzimierz Bryc and Jacek Wesołowski
Weak solutions of backward stochastic differential equations with continuous generator pp. 927-960 Downloads
Nadira Bouchemella and Paul Raynaud de Fitte
Zero-sum risk-sensitive stochastic games on a countable state space pp. 961-983 Downloads
Arnab Basu and Mrinal Kanti Ghosh
Page updated 2025-04-03